RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 36, Number 9  


Partial Differential Equations
On the Schrödinger equation with potential concentrated on a surface
M. V. Korovina
1155
The method of boundary integral equations for two-dimensional singularly perturbed nonstationary heat problems with nonlinear boundary conditions
G. A. Nesenenko
1160
The Neumann boundary value problem in the halfspace
A. V. Setukha
1172

Integral Equations
Modeling of aerodynamic and wave diffraction problems and extensions of Cauchy type integral operators on closed and open curves
G. M. Vainikko, I. K. Lifanov
1184
The method of integral equations in the oblique derivative problem arising in semiconductor physics
P. A. Krutitskii, A. O. Chikilev
1196
The algebra of singular operators with terminal symbol on a piecewise smooth curve: I. Convolution type operators on a semiaxis
A. P. Soldatov
1209

Numerical methods
The convergence rate of economical iterative methods for stationary problems of mathematical physics
V. N. Abrashin, N. G. Zhadaeva
1220
Approximate methods for singular integral equations in exceptional cases
I. V. Boykov, N. Yu. Kudryashova
1230
Analysis of inhomogeneities on wafers by the integral transform method
Yu. A. Eremin, V. I. Ivakhnenko
1238
On a uniform approximation of a hypersingular integral equation on the torus
P. I. Lifanov
1248
Properties of a family of singular integral operators on an arbitrary piecewise smooth curve
A. F. Matveev
1253
Numerical solution of many-dimensional integral equations with kernels depending on the difference of arguments
A. B. Samokhin
1265
Modified discrete vortex methods for the numerical solution of singular integral equations
J. G. Sanikidze, K. R. Ninidze
1270

Short Communications
A problem on the zeros of the Mittag-Leffler function and the spectrum of a fractional-order differential operator
T. S. Aleroev
1278
New solvability conditions for the Neumann problem for ordinary singular differential equations
Yu. A. Klokov
1280
The spectrum of the Cauchy problem for irregular equations
A. V. Kornienko
1282
Positional stabilization of two-dimensional bilinear systems with degenerate matrix of the bilinear form
S. K. Korovin, V. V. Fomichev, A. S. Shepit'ko
1285
The analytic structure of periodic solutions of a Lyapunov type matrix differential equation
V. N. Laptinskii, V. A. Livinskaya
1289

New Journal
1292
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020